# SDR CALA2025121512090

- Difficulty date: December 11, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N33286
- Make and model: Boeing 737824
- Aircraft serial: 31600
- Aircraft time: 65,903 hours, 24,597 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5504
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM STA 947.5 LBL 51 UPPER SURFACE WITH CORROSION AREA AROUND HARD POINT. INSTALLED REPAIR AT STA 947.5 LBL26 TO LBL50" REF B737-800 SRM 53-70-51-2R-5, AND AAR ESR-WI #2024007-7-13298 REV IR, AND UNITED EC/RA 5370-01209, REV ORIGINAL.  INSTALLED REPAIR ON TRANSVERSE FLOOR BEAM AT STA 947.5 LBL26" TO LBL50" REF B737-800 SRM 53-70-51-2R-5, AAR ESR-WI #2024007-7-13298 REV IR, AND UNITED EC/RA 5370-01209, REV ORIGINAL.
